The first boundary value problem for certain strongly elliptic systems of equations that degenerate on the boundary
Differencialʹnye uravneniâ, Tome 7 (1971) no. 1, pp. 15-24
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_1_a1,
author = {V. N. Vragov},
title = {The first boundary value problem for certain strongly elliptic systems of equations that degenerate on the boundary},
journal = {Differencialʹnye uravneni\^a},
pages = {15--24},
year = {1971},
volume = {7},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_1_a1/}
}
TY - JOUR AU - V. N. Vragov TI - The first boundary value problem for certain strongly elliptic systems of equations that degenerate on the boundary JO - Differencialʹnye uravneniâ PY - 1971 SP - 15 EP - 24 VL - 7 IS - 1 UR - http://geodesic.mathdoc.fr/item/DE_1971_7_1_a1/ LA - ru ID - DE_1971_7_1_a1 ER -
V. N. Vragov. The first boundary value problem for certain strongly elliptic systems of equations that degenerate on the boundary. Differencialʹnye uravneniâ, Tome 7 (1971) no. 1, pp. 15-24. http://geodesic.mathdoc.fr/item/DE_1971_7_1_a1/